# SDR CA980417015

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LOUD BANGING NOISE HEARD FROM NOSE AREA DURING TAKEOFF.  THIRD TIME REPEAT.  A/C RETURNED TO BASE.  MAINTENANCE REPLACED NOSE LANDING GEAR UPLATCH AND ACTUATOR.
